# SDR AALA202010259005

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACK ON HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER.  REPLACED HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER, IAW SRM A321 51-42-11-801 AND DWG D92480076.
